MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD TEXIUM NEEDLE-FREE SYRINGE, 3 ML; PISTON SYRINGE

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD TEXIUM NEEDLE-FREE SYRINGE, 3 ML; PISTON SYRINGE
Catalog Number MY8003
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.1.Address was not located and il was used.Investigation summary: no product or photo was returned by the customer.The customer complaint of loose component - leak could not be verified due to the product not being returned for failure investigation.A device history record review for material# my8003 and lot# 24036107 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 25mar2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
Material #:my8003, batch#:24036107.It was reported that the bd texium needle-free syringe, 3 ml was loose resulting in leak.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Email(s) attached.Patient was receiving velcade injection.Towards the end of the injection about 3 drops of medication came from the texium cap, between the cap and the needle connection.Needle would not screw on any tighter and was on straight.Item -my8003, lot -24036107.

Brand Name
BD TEXIUM NEEDLE-FREE SYRINGE, 3 ML
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21118703
Report Number9616066-2024-02222
Device Sequence Number7463261
Product Code FMF
UDI-Device Identifier10885403221651
UDI-Public(01)10885403221651(11)240325(17)270325(10)24036107
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K231888
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMY8003
Device Lot Number24036107
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Initial Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown